Simple continued fractions for the Fredholm numbers

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Let {ai} with a1 ≥ 2 be an infinite bounded sequence of positive integers, and d1 = 1, di = ±1 for i = 2, 3,.... Let {Qi} be another sequence defined by the recursion Q1 = 1, Qi = ai-1Qi-1k for i = 2, 3,..., where k ≥ 2 an integer. Put Ck(a) = Σi = 1diQi-1. In this paper we shall determine the simple continued fraction expansion for the real numbers Ck(a).

Original languageEnglish
Pages (from-to)232-236
Number of pages5
JournalJournal of Number Theory
Volume14
Issue number2
DOIs
Publication statusPublished - 1982

Fingerprint

Common, simple or vulgar fraction
Continued fraction
Continued Fraction Expansion
Integer
Recursion

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Simple continued fractions for the Fredholm numbers. / Pethő, A.

In: Journal of Number Theory, Vol. 14, No. 2, 1982, p. 232-236.

Research output: Contribution to journalArticle

@article{9fb675ca81c04efc8ca8343368b05cd5,
title = "Simple continued fractions for the Fredholm numbers",
abstract = "Let {ai} with a1 ≥ 2 be an infinite bounded sequence of positive integers, and d1 = 1, di = ±1 for i = 2, 3,.... Let {Qi} be another sequence defined by the recursion Q1 = 1, Qi = ai-1Qi-1k for i = 2, 3,..., where k ≥ 2 an integer. Put Ck(a) = Σi = 1∞diQi-1. In this paper we shall determine the simple continued fraction expansion for the real numbers Ck(a).",
author = "A. Pethő",
year = "1982",
doi = "10.1016/0022-314X(82)90048-8",
language = "English",
volume = "14",
pages = "232--236",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Simple continued fractions for the Fredholm numbers

AU - Pethő, A.

PY - 1982

Y1 - 1982

N2 - Let {ai} with a1 ≥ 2 be an infinite bounded sequence of positive integers, and d1 = 1, di = ±1 for i = 2, 3,.... Let {Qi} be another sequence defined by the recursion Q1 = 1, Qi = ai-1Qi-1k for i = 2, 3,..., where k ≥ 2 an integer. Put Ck(a) = Σi = 1∞diQi-1. In this paper we shall determine the simple continued fraction expansion for the real numbers Ck(a).

AB - Let {ai} with a1 ≥ 2 be an infinite bounded sequence of positive integers, and d1 = 1, di = ±1 for i = 2, 3,.... Let {Qi} be another sequence defined by the recursion Q1 = 1, Qi = ai-1Qi-1k for i = 2, 3,..., where k ≥ 2 an integer. Put Ck(a) = Σi = 1∞diQi-1. In this paper we shall determine the simple continued fraction expansion for the real numbers Ck(a).

UR - http://www.scopus.com/inward/record.url?scp=33750033393&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33750033393&partnerID=8YFLogxK

U2 - 10.1016/0022-314X(82)90048-8

DO - 10.1016/0022-314X(82)90048-8

M3 - Article

VL - 14

SP - 232

EP - 236

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 2

ER -